# SDR ASOA201804167061

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 37,898 hours, 29,467 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT HORIZONTAL STAB LEADING EDGE DAMAGE AT THE LOWER SIDE SCREW HOLES. MAINTENANCE REPAIRED THE LOWER HORIZONTAL STAB LEADING EDGE IAW ETD 2018-145-037750.
